# SDR SWAA2024022343755

- Difficulty date: January 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER 2024-69041<[01] TOOL USED: CALIPER PN: 500-464; SN: B17030933; DUE DATE: 07-NOV-24.;[02] TOOL USED: CALIPER PN: 500-197-30; SN: B20189520; DUE DATE: 17-JAN-25.;[03] TOOL USED: HCS9000B-AV; S/N:14081912; DUE DATE: 13-DEC-24;[04] TOOL USED ON STEP 12: ULTRASONIC EQUIPMENT P/N EPOCH 650; S/N 201036102; DUE DATE 12-OCT-24;[05] REPAIRED ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 55-20-01-2R-4 REPAIR 4; B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] REPAIRED ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 55-20-01-2R-4 REPAIR 4; B737-800 SRM 51-70-04-2R-10 REPAIR 10.
